MAUDE Adverse Event Report: ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7310-24
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional contact: (b)(6).
 
Event or Problem Description
Information was received indicating that while in use of a smiths medical cadd cassette reservoir, a no disposable alarm was noted.No patient consequences were reported.No adverse effects were reported.
 
Additional Manufacturer Narrative
The device was received for evaluation.Visual and functional testing were performed and the reported issue was not confirmed.Visual inspection did not reveal any damage.During functional testing, the sample was filled and primed per testing protocol and the reported issue could not be duplicated.Manufacturing controls are in place to help prevent occurrence of the reported issue.A device history record (dhr) review was performed which indicated all inspections were completed and no issues were noted during manufacture.The root cause for the reported issue could not be determined.Complaint trends will continue to be monitored.Additional information g1.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# (b)(4).

Brand Name
CADD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
david halverson
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key12086111
Report Number3012307300-2021-06644
Device Sequence Number3323465
Product Code FPA
UDI-Device Identifier10610586032394
UDI-Public10610586032394
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K081156
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/06/2025
Device Model Number21-7310-24
Device Catalogue Number21-7310-24
Device Lot Number4057947
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2021
Supplement Date Received by Manufacturer07/09/2022
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date09/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale